Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Convergence over fractals for the periodic Schrödinger equation

Daniel Eceizabarrena and Renato Lucà

Vol. 15 (2022), No. 7, 1775–1805

We consider a fractal refinement of Carleson’s problem for pointwise convergence of solutions to the periodic Schrödinger equation to their initial datum. For α (0,d] and

s < d 2(d + 1)(d + 1 α),

we find a function in Hs(𝕋d) whose corresponding solution diverges in the limit t 0 on a set with strictly positive α-Hausdorff measure. We conjecture this regularity threshold to be optimal. We also prove that

s > d 2(d + 2)(d + 2 α)

is sufficient for the solution corresponding to any datum in Hs(𝕋d) to converge to such datum α-almost everywhere.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Schrödinger maximal function, pointwise convergence, Carleson problem
Mathematical Subject Classification
Primary: 35J10
Secondary: 42B37, 11J83, 11L07
Received: 21 May 2020
Revised: 8 December 2020
Accepted: 19 March 2021
Published: 5 December 2022
Daniel Eceizabarrena
Department of Mathematics and Statistics
University of Massachusetts
Amherst, MA
United States
Renato Lucà
Basque Center for Applied Mathematics
Basque Foundation for Science